# SDR SWAA2023013088897

- Difficulty date: January 6, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR HOLDER ATTACH BRACKET AT STA 312 IS COUNTER SINK AT ATTACH HOLES<[01] R&R DAMAGED ATTACH BRACKET FOR GIRT BAR FITTING AT FWD ENTRY DOOR STA 312 PER SRM 51-40-02.;[02] C/W INSPECTION;[03] NO WORK ACCOMPLISHED. SIGNED FOR PARTS.
